Alert archive / Ohio / Flood Watches in 2006

Flood Watch 3, NWS Cleveland, OH

October 19, 20064 counties in Ohio; Crawford County, Pennsylvania

NWS Cleveland, OH issued this flood watch at Oct 19, 2006, 4:19 AM EDT for 4 counties in Ohio; Crawford County, Pennsylvania. It took effect at Oct 19, 2006, 12:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2006, 4:19 AM EDT (08:19 UTC)
In effect from
Oct 19, 2006, 12:00 PM EDT
Expired
Oct 20, 2006, 3:55 AM EDT
In force
16 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH, Crawford County, PA

The radar

The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2006-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2006-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 190819
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
419 AM EDT THU OCT 19 2006

OHZ022-023-032-033-PAZ003-191630-
/O.NEW.KCLE.FA.A.0003.061019T1600Z-061020T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA-
INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON...
YOUNGSTOWN...MEADVILLE
419 AM EDT THU OCT 19 2006

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  OHIO...MAHONING...PORTAGE...STARK AND TRUMBULL. IN NORTHWEST 
  PENNSYLVANIA...CRAWFORD PA.

* FROM NOON EDT TODAY THROUGH FRIDAY MORNING

* THE GROUND IS SATURATED FROM RECENT RAIN AND MANY RIVERS AND
  STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A COLD
  FRONT MOVING THROUGH THE AREA TODAY AND A LOW PRESSURE AREA
  MOVING ALONG THE FRONT TONIGHT. RAINFALL BY DAYBREAK FRIDAY COULD
  RANGE FROM 1 TO 2 INCHES.

* THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH
  SOME ROAD...BASEMENT AND FIELD FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$


KIELTYKA
4 follow-up statements
000 
WGUS61 KCLE 191440
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1040 AM EDT THU OCT 19 2006

OHZ022-023-032-033-PAZ003-192245-
/O.CON.KCLE.FA.A.0003.061019T1600Z-061020T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA-
INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON...
YOUNGSTOWN...MEADVILLE
1040 AM EDT THU OCT 19 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA...
  INCLUDING THE FOLLOWING COUNTIES...IN NORTHEAST
  OHIO...MAHONING... PORTAGE...STARK AND TRUMBULL. IN NORTHWEST
  PENNSYLVANIA... CRAWFORD PA.

* THROUGH FRIDAY MORNING

* THE GROUND IS SATURATED FROM RECENT RAINS AND MANY RIVERS AND 
  STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A COLD 
  FRONT MOVING THROUGH THE AREA TODAY AND A LOW PRESSURE AREA 
  MOVING ALONG THE FRONT TONIGHT. RAINFALL BY DAYBREAK FRIDAY 
  COULD RANGE FROM 1 TO 2 INCHES. 

* THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH 
  SOME ROAD...BASEMENT AND FIELD FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
000 
WGUS61 KCLE 191858
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
258 PM EDT THU OCT 19 2006

OHZ022-023-032-033-PAZ003-200300-
/O.CON.KCLE.FA.A.0003.000000T0000Z-061020T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA-
INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON...
YOUNGSTOWN...MEADVILLE
258 PM EDT THU OCT 19 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA...
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...MAHONING...
  PORTAGE...STARK AND TRUMBULL. IN NORTHWEST PENNSYLVANIA...
  CRAWFORD PA

* THROUGH FRIDAY MORNING.

* THE GROUND IS SATURATED FROM RECENT RAINS AND MANY RIVERS AND
  STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A WAVE OF
  LOW PRESSURE MOVING NORTH ALONG A COLD FRONT JUST SOUTHEAST OF
  THE AREA TONIGHT. RAINFALL BY DAYBREAK IN THE WATCH AREA SHOULD
  RANGE FROM THREE-QUARTERS OF AN INCH TO AN INCH WITH LOCAL
  AMOUNTS OF UP TO AN INCH AND A HALF POSSIBLE.

* THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH 
  SOME ROAD...BASEMENT AND FIELD FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
ADAMS
000 
WGUS61 KCLE 200238
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1038 PM EDT THU OCT 19 2006

OHZ022-023-032-033-PAZ003-201045-
/O.CON.KCLE.FA.A.0003.000000T0000Z-061020T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA-
INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON...
YOUNGSTOWN...MEADVILLE
1038 PM EDT THU OCT 19 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA...
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...MAHONING...
  PORTAGE...STARK AND TRUMBULL. IN NORTHWEST PENNSYLVANIA...
  CRAWFORD PA.

* THROUGH FRIDAY MORNING

* THE GROUND IS SATURATED FROM RECENT RAINS AND MANY RIVERS AND
  STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A WAVE OF
  LOW PRESSURE MOVING NORTHEAST ALONG A COLD FRONT LOCATED JUST
  SOUTHEAST OF THE AREA. RAINFALL BY DAYBREAK IN THE WATCH AREA
  SHOULD RANGE FROM THREE-QUARTERS OF AN INCH TO AN INCH WITH
  LOCAL AMOUNTS OF UP TO AN INCH AND A HALF POSSIBLE.

* THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH 
  SOME ROAD...BASEMENT AND FIELD FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
000 
WGUS61 KCLE 200755
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EDT FRI OCT 20 2006

OHZ022-023-032-033-PAZ003-200900-
/O.CAN.KCLE.FA.A.0003.000000T0000Z-061020T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA-
INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON...
YOUNGSTOWN...MEADVILLE
355 AM EDT FRI OCT 20 2006

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELLED. 

THE SHOWERS WILL BE ENDING THIS MORNING. TOTAL RAINFALL WITH THIS
WEATHER SYSTEM WILL BE AN INCH OR LESS. THIS RAINFALL WILL NOT BE
ENOUGH TO CAUSE ANY FLOODING.

$$
KIELTYKA

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Oct 19, 1:20 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Oct 19, 1:20 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
120 AM EDT THU OCT 19 2006

.AVIATION(06Z-06Z)...
COLD FRONT STILL MAKING ITS WAY EASTWARD...ALBEIT A BIT SLOWER THAN
PREVIOUS MODELS AND CURRENT RUNS INDICATING. 18Z LOCAL WRF MODEL HAS
A GOOD HANDLE ON CURRENT FRONT LOCATION...SO HAVE OPTED TO FOLLOW
ITS TIMING CLOSELY AND WILL SLOW DOWN FRONTAL PASSAGE AT ALL SITES
BY ABOUT 3-4 HOURS...THRU TOL BEFORE 09Z AND THRU ERI AND YNG CLOSER
TO 15Z. ALSO...THINK SHOWERS ALONG AND JUST BEHIND THE FRONT WILL BE
VERY SCATTERED IN NATURE...UPSTREAM RADARS AND OBS SHOWING RAIN TO
BE VERY LIGHT AND WILL ONLY HIT EACH SITE WITH 2 OR 3 HOURS OF LIGHT
RAIN THIS MORNING. OBS SHOWING EXTENSIVE AREA OF IFR CIGS RIGHT
BEHIND THE FRONT...WILL MAINTAIN FORECAST OF LOW CLOUDS ALONG THE
FRONT AS IT DOESNT APPEAR THE CLOUDS WILL BE BREAKING UP ONCE THEY
REACH OH/PA.  WOULD EXPECT THERE TO BE SOME POST-FRONTAL DRYING
BEFORE THE NEXT ROUND OF PRECIP MAKES IT WAY INTO THE REGION FROM
THE SOUTH...KEPT MOST OF THE AFTERNOON DRY AT ALL SITES BUT BROUGHT
PRECIP BACK AT ALL SITES LATE IN THE DAY.  COULD BE HEAVIER RAIN AT
THE EASTERN SITES...BROUGHT CAK YNG AND ERI DOWN THE HARDEST WITH
2SM -RA AFTER 00Z.

&&

.SHORT TERM(TONIGHT-FRI NIGHT)...
WEAK HIGH PRES OVER THE OHIO VALLEY WILL BEGIN TO MOVE OUT IN
ADVANCE OF THE COLD FRONT CURRENTLY FROM NRN MI THRU CHICAGO INTO
MISSOURI. THE COLD FRONT WILL MOVE EAST TONIGHT. CURRENTLY NOT A
GREAT DEAL OF PCPN AHEAD OF THE FRONT AS THE DEEPER MOISTURE IS
ACTUALLY BEHIND THE FRONT PER WATER VAPOR AND IR SATELLITE IMAGES.
THE MODELS ARE SIMILAR IN BRINING THE FRONT TO JUST NORTHWEST OF A
ERI TO MT VERNON LINE BY 12Z THU...BUT THEN SLOW THE FRONT UP THU
AFTN AS A WAVE OF LOW PRES DEVELOPS ALONG THE FRONT IN RESPONSE TO
SOUTHERN STREAM WAVE ENERGY MOVING INTO THE SOUTHERN PLAINS. TONIGHT
WILL START OUT DRY FOR THE ENTIRE AREA. HOWEVER...AS THE FRONT
APPROACHES...WILL CONTINUE WITH CHC POPS AFT MIDNIGHT FOR AREAS
WEST/NORTH OF A ERI-AKR-MNN LINE. NEITHER MODEL SHOWS MUCH MOISTURE
AVAILABLE TONIGHT AS MUCH OF THE MOISTURE WILL BE LOCKED UP WITH THE
DEVELOPING SOUTHERN STREAM SYSTEM SO IT IS UNLIKELY THAT THERE WILL
BE WIDESPREAD PCPN TONIGHT. WL GO WITH THE HIGHEST POPS IN THE TOL
AREA (50 PCT). MOISTURE INCREASES ON THU AHD OF THE SOUTHERN STREAM
SYSTEM. THE GFS AND NAM ARE IN AGREEMENT IN SHOWING THE NORTHERN
STREAM ENERGY AND THE SOUTHERN STREAM ENERGY PHASING AND CAUSING A
LOW TO MOVE UP THE APPALACHIAN CHAIN ON THU AFTN/NIGHT.
HOWEVER...THE MODELS HAVE ALSO BEEN TRENDING AWAY FROM WESTERN SOLN
WHICH THE NAM SUGGESTED ON TUE AND IS NOW A LITTLE FLATTER AND DOES
NOT SHOW AS STRONG OF A LOW. HOWEVER...THE GFS WHICH IS THE WEAKER
OF THE TWO MODELS AND HAS THE BEST RUN TO RUN CONSISTENCY WITH THE
LOW TRACK CONTINUES TO SHOW A SWATH OF COMMA HEAD PCPN ON THE BACK
SIDE OF THE LOW ALONG AND EAST OF I-71 LATE THU AFTN INTO THU NIGHT.
THE GFS SHOWS TIGHTENING TEMPERATURE GRADIENT ALOFT WHICH ALLOWS FOR
INCREASED SLOPED FRONTOGENESIS DURING THE LATE AFTN AND EVENING
HOURS ACROSS THE STATE. IT EVEN SUGGESTS THAT SOME BANDING IS
POSSIBLE ESPECIALLY THU EVENING AS NEGATIVE EPV IS NOTED IMMEDIATELY
ABOVE THE FRONTOGENESIS. WITH THE NORTHERLY BOUNDARY LAYER FLOW
DEVELOPING THU NIGHT...THERE MAY ALSO BE SOME ENHANCEMENT FROM LAKE
ERIE WITH 850MB TEMPS AROUND +3C. WILL THEREFORE GO WITH CATEGORICAL
POPS FOR THE MAJORITY OF THE AREA THU NIGHT...BUT WILL QUICKLY TAPER
TO HIGH CHC POPS AT TOL AS IT LOOKS LIKE A FAIRLY SHARP WESTERN EDGE
OF PCPN. TOSSED AROUND THE IDEA ABOUT A FLOOD WATCH FOR LATE THU
AFTN INTO THU NIGHT FOR MAINLY CLE-MFD AND POINTS EAST.
HOWEVER...MODEL QPF SUGGESTS ABOUT AN INCH IN 12 HOURS WHICH COULD
CAUSE SOME FORECAST POINTS O GO BACK TO NEAR FLOOD...BUT WILL LIKELY
NOT CAUSE ANY AREAL FLOODING. NONETHELESS...THIS POTENTIAL WILL HAVE
TO BE WATCHED GIVEN THE POTENTIAL FOR HEAVIER PCPN THU EVENING DUE
TO SOME BANDING. THUNDER CHANCES ARE MINIMAL...BUT SOME WK ELEVATED
INSTABILITY IS NOTED AT CAK AND YNG THU AFTN AND HAVE OPTED TO GO
WITH CHC THUNDER THU AFTN.

WITH THE STRONG JET AND PROGRESSIVE NATURE OF THE FLOW...THE LOW
SHOULD MOVE OUT RATHER QUICKLY ON FRI. WILL CONTINUE WITH LKLY POPS
IN THE MORNING ACROSS THE SNOWBELT WITH SOME LAKE ENHANCEMENT...BUT
THE HIGH BUILDS INTO THE AREA RAPIDLY SO BY EVENING THE PCPN SHOULD
BE DIMINISHED.

MOS GUIDANCE SIMILAR THRU THE PERIOD...HAVE OPTED TO GO WITH A MOS
BLEND FOR THE NEXT COUPLE OF DAYS.

&&

.LONG TERM(SATURDAY THROUGH WEDNESDAY)...
THE EXTENDED MODELS ARE IN REASONABLE AGREEMENT THRU THE
PERIOD...ALTHOUGH THE GFS IS SLOWER TO MOVE THE UPPER TROUGH EAST
LATE IN THE PERIOD. SHOULD BE A PLEASANT DAY ON SATURDAY ALTHOUGH
CLOUDS WILL BE ON THE INCREASE IN ADVANCE OF THE NEXT SYSTEM. SOME
SHOWERS ARE EXPECTED WITH THE FROPA SAT NIGHT INTO SUNDAY BUT AT
THIS TIME IT LOOKS LIKE THE BEST MOISTURE AND LIFT WILL BE N OF THE
AREA WITH THE DEEPENING SFC LOW. GULF WILL ALSO NOT BE OPEN. WILL
THEREFORE LOWER POPS TO CHC FOR SUNDAY WHERE LKLY POPS WERE
PREVIOUSLY FCST. COLD AIR WITH 850MB TEMPS AROUND -7C MOVES INTO THE
AREA BY MONDAY MORNING. WILL LIKELY BE AN EXTENDED PERIOD OF LAKE
EFFECT PCPN IN THE SNOWBELT AS IT LOOKS LIKE BL FLOW WILL BE MORE
WESTERLY COMPARED TO LAST WEEKS EVENT. HOWEVER...850MB TEMPS ARE
ALSO WARMER WITH LESS CYCLONIC FLOW. AT THIS TIME WILL GO WITH A CHC
RN/SN AREA WIDE ON SUN NIGHT/MON WITH THE BEST POPS IN THE SNOWBELT.
WL GO WITH ALL SNOW MON NIGHT (XCP RN/SN LAKESHORE) AS 850MB TEMPS
BECOME THE COLDEST PER THE GFS AND ECMWF. WILL CONTINUE WITH CHC
POPS ON TUE/TUE NIGHT IN THE SNOWBELT BUT DRY ELSEWHERE WITH
INCREASED RIDGING INTO THE OH VLY. DRY FCST ON WED WITH WITH HEIGHTS
BUILDING AND BL WINDS TURNING SWLY.

TEMPS WILL STAY BELOW NORMAL THRU THE EXTENDED PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

&&

SHORT TERM...MRD
LONG TERM...MRD
AVIATION...LEINS
Hazardous weather outlook, Oct 18, 5:31 AM EDT, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
531 AM EDT WED OCT 18 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
531 AM EDT WED OCT 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A FEW RIVERS AND STREAMS MAY BE IN FLOOD IN SPOTS ACROSS THE
AREA TODAY...HOWEVER...THE WATER LEVELS WILL SLOWLY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME RAIN IS EXPECTED THURSDAY AND THURSDAY NIGHT. RAINFALL
AMOUNTS COULD BE OVER AN INCH IN NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. THIS AREA WILL HAVE TO BE MONITORED FOR FLOOD
POTENTIAL SINCE THE GROUND IS SATURATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-190945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
531 AM EDT WED OCT 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KIELTYKA

Nearby

Flood Watches in Ohio, 2006Flood Watches in Pennsylvania, 2006Every flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.